# SDR JJBA20250507031

- Difficulty date: March 13, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 48,952 hours, 32,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RH OMEGA BEAM FR20 DOUBLER PIECE. REMOVED AND REPLACED DOUBLER PIECE AT RH OMEGA BEAM FR20.
